Alert archive / Vermont / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Burlington, VT

May 17, 20254 counties in Vermont

NWS Burlington, VT issued this flash flood warning at May 17, 2025, 4:27 PM EDT for 4 counties in Vermont. It was in force for 20 days. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2025, 4:27 PM EDT (20:27 UTC)
Expired
Jun 6, 2025, 7:21 PM EDT
In force
20 days
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Addison County, VT, Chittenden County, VT, Washington County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 51 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:45 PM EDTFLOOD2 Ne South Lincoln, VTRoad washouts on and along Lincoln Gap Rd

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WGUS51 KBTV 172027
FFWBTV
VTC001-007-023-172330-
/O.NEW.KBTV.FF.W.0002.250517T2027Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
427 PM EDT Sat May 17 2025

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Northeastern Addison County in central Vermont...
  Southwestern Washington County in central Vermont...
  Southern Chittenden County in northwestern Vermont...

* Until 730 PM EDT.

* At 427 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Middlebury, Lincoln, Ripton, Bristol, Warren, Buels Gore, 
  Granville, Starksboro, Hancock, Fayston, South Lincoln, West 
  Lincoln, Jerusalem, South Starksboro and Bread Loaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
      4401 7305 4406 7307 4408 7308 4414 7311
      4422 7296 4418 7290

FLASH FLOOD...RADAR INDICATED

$$

Neiles
5 follow-up statements
847 
WGUS71 KBTV 172144
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
544 PM EDT Sat May 17 2025

VTC001-007-023-172330-
/O.CON.KBTV.FF.W.0002.000000T0000Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Addison VT-Chittenden VT-Washington VT-
544 PM EDT Sat May 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS 
EVENING FOR NORTHEASTERN ADDISON, SOUTHWESTERN WASHINGTON AND 
SOUTHERN CHITTENDEN COUNTIES...

At 544 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Middlebury, Lincoln, Ripton, Bristol, Warren, Buels Gore, 
  Granville, Starksboro, Hancock, Fayston, South Lincoln, West 
  Lincoln, Jerusalem, South Starksboro and Bread Loaf.

There are road washouts on and along Lincoln Gap Road. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
      4401 7305 4406 7307 4408 7308 4414 7311
      4422 7296 4418 7290

FLASH FLOOD...RADAR INDICATED

$$

Neiles
040 
WGUS71 KBTV 172325
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
725 PM EDT Sat May 17 2025

VTC001-007-023-172335-
/O.EXP.KBTV.FF.W.0002.000000T0000Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Addison VT-Chittenden VT-Washington VT-
725 PM EDT Sat May 17 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 730 PM EDT THIS EVENING FOR 
NORTHEASTERN ADDISON, SOUTHWESTERN WASHINGTON AND SOUTHERN 
CHITTENDEN COUNTIES...

The heavy rain has ended. Additional flooding is no longer expected. 
Please continue to heed remaining road closures.

&&

LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
      4401 7305 4406 7307 4408 7308 4414 7311
      4422 7296 4418 7290

$$

Neiles
345 
WGUS51 KBTV 062052
FFWBTV
VTC027-062330-
/O.NEW.KBTV.FF.W.0002.250606T2052Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
452 PM EDT Fri Jun 6 2025

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  South Central Windsor County in southern Vermont...

* Until 730 PM EDT.

* At 452 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Chester and Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
      4323 7248 4323 7250 4324 7250 4324 7255
      4323 7257 4323 7258 4323 7259

FLASH FLOOD...RADAR INDICATED

$$

JMG
152 
WGUS71 KBTV 062151
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
551 PM EDT Fri Jun 6 2025

VTC027-062330-
/O.CON.KBTV.FF.W.0002.000000T0000Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windsor VT-
551 PM EDT Fri Jun 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS 
EVENING FOR SOUTH CENTRAL WINDSOR COUNTY...

At 551 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen along the Windsor Windham county line near Chester. Localized 
flash flooding will remain possible through 7 pm.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Chester and Springfield.

Heavy rain has ended across the area. However, runoff from prior 
heavy rainfall will continue for another hour or two. No new flash 
flooding is expected, but streams will continue to run high into the 
evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
      4323 7248 4323 7250 4324 7250 4324 7255
      4323 7257 4323 7258 4323 7259

FLASH FLOOD...RADAR INDICATED

$$

JMG
763 
WGUS71 KBTV 062321
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
721 PM EDT Fri Jun 6 2025

VTC027-062331-
/O.CAN.KBTV.FF.W.0002.000000T0000Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windsor VT-
721 PM EDT Fri Jun 6 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL WINDSOR 
COUNTY...

Prior heavy rainfall has ended and flash flooding is no longer 
expected to pose a threat. Please continue to heed any remaining 
road closures.

&&

LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
      4323 7248 4323 7250 4324 7250 4324 7255
      4323 7257 4323 7258 4323 7259

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 17, 3:23 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 17, 3:23 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
323 PM EDT Sat May 17 2025

.SYNOPSIS...
Scattered strong, potentially severe, thunderstorms will move
through the North County this afternoon and evening with potential
for damaging winds, large hail, very heavy rainfall, and dangerous
lightning. These storms will pass this evening with low pressure
slowly moving through the region Sunday through Monday with much
cooler temperatures and continued chances of rain.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
As of 316 PM EDT Saturday...

* Severe Thunderstorm Watch in effect through 8PM. Multiple
  severe warned thunderstorms have occurred with reports of
  downed trees and up to golf ball size hail.

The atmospheric setup is ideal for isolated to scattered strong
thunderstorms this afternoon with 1000-2000 J/kg CAPE and ample
shear. Storm modes will be mixed discreet supercell and multi-
cellular lines. While chances are low, can't rule out a rare
tornado. Wetbulb zero heights are near ideal for large hail as well
with several reports of 1.75 inch hail already. These storms will
track east through the afternoon with one more wave of forced
showers/storms possible later this evening. The evening wave may not
produce as many strong cells due to the environment being worked
over from earlier storms, but can't rule out some stronger elements
either. Finally, the last concern will be flash flooding. Multiple
rounds of heavy rainfall will increase susceptibility to flooding in
heavier storms. Locations like Cambridge, VT have seen ample rainfall
and are experiencing minor flooding; any further rain from a strong
thunderstorm will likely lead to localized flash flooding.

Temperatures cool sharply tonight into Sunday with highs in the 50s
and 60s. With the cold core of the low overhead, more showers are
anticipated, but no severe thunderstorms since temperatures cool off
dramatically. Upper low drags northeastward Sunday night pulling
rain with it. Low's in the mid 30s to low 40s are anticipated.

&&

.SHORT TERM /MONDAY/...
As of 316 PM EDT Saturday...Vertically stacked low pressure will
hover over Nova Scotia to start the workweek, drawing in cooler air
from the north and northwest on Monday. Lingering moisture will help
trigger additional showers, mainly across the far northern
Adirondacks, northern Greens, and the Northeast Kingdom.
Northwesterly winds will be breezy with gusts up to 15-25 knots,
higher on the mountaintops with a weak low level jet overhead. NW
winds, showers, and increased cloud cover will result in highs
struggling to reach the upper 40s to upper 50s in the afternoon. As
we head into the overnight hours Monday night, showers should taper
off as drier air noses in from the west, though if showers linger
long enough to coincide with colder temperatures (lows falling into
the mid 30s to mid 40s), we could see some snow mixing in at the
highest elevations. No accumulation is expected. Winds will continue
out of the northwest with perhaps occasional gusts but overall
decrease at night.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As of 316 PM EDT Saturday...The pattern is forecast to stay active
and wet into next weekend, though models continue to depict a range
of varying scenarios and storm tracks. Precip is possible each day.
Due to the above normal precipitation chances this week, we'll also
see highs in the 50s/60s and lows in the 40s, keeping conditions
chilly.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Through 18Z SUNDAY...Mix of IFR to VFR given periods of
thunderstorms. Some of these storms will be capable of producing
large hail and damaging winds as well. Most favorable time for
storms will be 18-22Z with chances falling sharply after 00Z.
Erratic gusty winds are expected with periods of continuous
lightning to impact most terminals. After 00Z CIGs likely
become a mix of VFR/MVFR before sagging to MVFR/IFR by 12Z with
chances of showers increasing Sunday.

Outlook...

Sunday Night: Mainly MVFR, with local IFR possible. Likely SHRA.
Monday: Mainly MVFR, with local IFR possible. Chance SHRA.
Monday Night: Mainly MVFR, with areas VFR possible. Chance SHRA.
Tuesday: Mainly MVFR, with local VFR possible. Slight chance
SHRA.
Tuesday Night: Mainly MVFR, with local IFR possible. NO SIG WX.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
Wednesday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.
Thursday: Mainly MVFR, with areas VFR possible. Likely SHRA.

&&

.HYDROLOGY...
Several rounds of heavy rainfall have occurred and will continue
to occur through this evening as several troughs strongly force
convection. Given storm mode of mix supercell/multicell line,
heavy rainfall from individual cells, training cells, and
multiple rounds of thunderstorms will result in isolated flash
flooding. Highest chances of this will be from the Adirondacks
to locations just east of the Green Mountains. Conditions
improve overnight with troughs passing eastward.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Boyd
NEAR TERM...Boyd
SHORT TERM...Storm
LONG TERM...Storm
AVIATION...Boyd
HYDROLOGY...
Hazardous weather outlook, May 17, 2:38 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
238 PM EDT Sat May 17 2025

NYZ026>031-034-035-087-VTZ001>011-016>021-181845-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
238 PM EDT Sat May 17 2025

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 17, 4:09 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
409 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     Tstm Wnd Dmg     1 WSW Hubbard Corner    44.74N  73.14W
05/17/2025                   Franklin           VT   Law Enforcement

            Tree down on Reynolds Rd.

&&

Event Number BTV2500943

TD
Local storm report, May 17, 4:10 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
410 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Hail             Morrisville             44.56N  72.60W
05/17/2025  E0.50 inch       Lamoille           VT   Trained Spotter

&&

Event Number BTV2500944

TD
Local storm report, May 17, 4:13 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
413 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Hail             Lincoln                 44.11N  73.00W
05/17/2025  E0.50 inch       Addison            VT   Public

&&

Event Number BTV2500945

TD
Special weather statement, May 17, 4:13 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Burlington VT
413 PM EDT Sat May 17 2025

VTZ003-006-007-172100-
Caledonia VT-Orleans VT-Lamoille VT-
413 PM EDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAMOILLE...
NORTHWESTERN CALEDONIA AND SOUTHWESTERN ORLEANS COUNTIES THROUGH 500
PM EDT...

At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hyde Park, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Johnson Village, Garfield, Eden, South Albany, Morrisville Village,
Glover, East Johnson, Green River Reservoir, Morrisville, Albany,
East Craftsbury, Hyde Park, Wolcott, East Albany, North Wolcott, Eden
Mills, Albany Center, North Hyde Park, Cadys Falls, and Albany
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.

&&

LAT...LON 4449 7252 4463 7269 4487 7241 4469 7220
TIME...MOT...LOC 2013Z 230DEG 20KT 4460 7257

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Duell
Local storm report, May 17, 4:17 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
417 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Hail             1 SW Hinesburg          44.32N  73.13W
05/17/2025  M1.00 inch       Chittenden         VT   Trained Spotter

&&

Event Number BTV2500946

JMS
Local storm report, May 17, 4:26 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Burlington VT
426 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Dmg     1 NNE Wadhams           44.24N  73.46W
05/17/2025                   Essex              NY   Emergency Mngr

            Small tree down on Rt 10 Lewis Wadhams Road

&&

Event Number BTV2500947

JMS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:46 PM EDTSpecial Weather StatementBTVWashington44 min
May 17, 8:19 AM EDTSpecial Weather StatementBTVAddison56 min
May 17, 8:30 AM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Washington, Windsor45 min
May 17, 9:14 AM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington16 min
May 17, 9:59 AM EDTSpecial Weather StatementBTVCaledonia46 min
May 17, 11:06 AM EDTSpecial Weather StatementBTVOrleans39 min
May 17, 11:48 AM EDTSpecial Weather StatementBTVFranklin42 min
May 17, 2:29 PM EDTSpecial Weather StatementBTVChittenden46 min
May 17, 2:33 PM EDTSevere Thunderstorm WarningBTVChittenden, Grand Isle42 min
May 17, 2:41 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Washington64 min
May 17, 2:52 PM EDTSevere Thunderstorm WarningBTVAddison53 min
May 17, 2:57 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden52 min
May 17, 3:13 PM EDTSpecial Weather StatementBTVGrand Isle47 min
May 17, 3:15 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Washington60 min
May 17, 3:31 PM EDTFlash Flood WarningBTVAddison, Chittenden, Windsor20 days
May 17, 3:36 PM EDTSevere Thunderstorm WarningBTVChittenden, Lamoille, Washington39 min
May 17, 3:36 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Lamoille, Orleans39 min
May 17, 4:13 PM EDTSpecial Weather StatementBTVLamoille47 min
May 17, 4:16 PM EDTSevere Thunderstorm WarningBTVFranklin, Lamoille, Orleans33 min
May 17, 4:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans52 min
May 17, 4:28 PM EDTSpecial Weather StatementBTVWashington47 min
May 17, 4:46 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington45 min
May 17, 4:57 PM EDTFlash Flood WarningBTVWashington3 hr
May 17, 5:15 PM EDTSpecial Weather StatementBTVEssex60 min
May 17, 5:28 PM EDTFlash Flood WarningBTVAddison, Orange, Washington3 hr
May 17, 5:37 PM EDTSpecial Weather StatementBTVOrange38 min
May 17, 5:55 PM EDTSpecial Weather StatementBTVWindsor35 min
May 17, 6:01 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor30 min
May 17, 7:16 PM EDTRiver Flood WarningBTVWashington4 hr

Nearby

Flash Flood Warnings in Vermont, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.